# SDR ASAA2014080908797

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,500 hours, 8,504 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, MAGENTA,  "XB" CAME ON INTERMITTENT.  NO OTHER ABNORMAL ENGINE INDICATIONS. ACFT GROUNDED.  ACCOMPLISHED FIM 76-05, TASK 809 "X-BLD INDICATION DISPLAYED OVER N2 INDICATOR DURING NORMAL ACFT OPERATION FAULT ISOLATION" AND NR 2 ENGINE EEC BITE SHOWS FAULT MSG 76-31362 START LEVER SIGNAL DISAGREE, LONG TERM FAULT, LAST 3 LEGS OUT OF 11 FLT LEGS. CYCLED NR 2 START LEVER NUMEROUS TIMES TO CLEAR M1825 START LEVER SWITCH MODULE. RE-ACCOMPLISHED FIM 76-05 TASK 809 AND FIM 76-11 TASK 801 AFTER ENGINE RUN-UP. FAULTS CLEARED OPS CL NORMAL. ACCOMPLISHED DFCS LAND VERIFY (GP49) AND HGS SYSTEM TEST REF AMM 22-11-00 & SMM 34-36-00,  OPS CK NORMAL.
